A modification of Burger's phi-normal approximation for the moments of grain-size data
Article first published online: 14 JUN 2006
Volume 27, Issue 4, pages 455–459, August 1980
How to Cite
BEAUDOIN, Y. (1980), A modification of Burger's phi-normal approximation for the moments of grain-size data. Sedimentology, 27: 455–459. doi: 10.1111/j.1365-3091.1980.tb01194.x
- Issue published online: 14 JUN 2006
- Article first published online: 14 JUN 2006
- (Manuscript received 2 November 1979; revision received 17 December 1979)
Options for accessing this content:
- If you are a society or association member and require assistance with obtaining online access instructions please contact our Journal Customer Services team.
- If your institution does not currently subscribe to this content, please recommend the title to your librarian.
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
- You can purchase online access to this Article for a 24-hour period (price varies by title)
- New Users: Please register, then proceed to purchase the article.
Login via OpenAthens
Search for your institution's name below to login via Shibboleth.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!